Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A method for finding roots of arbitrary matrices

Author: J. Greenstadt
Journal: Math. Comp. 9 (1955), 47-52
MSC: Primary 65.0X
MathSciNet review: 0073283
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    See, for example, R. T. Gregory, MTAC, v. 7, 1953, p. 215. F. Murnaghan, Theory of Group Representations. Johns Hopkins Univ. Press. Chap. 1.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X

Additional Information

Article copyright: © Copyright 1955 American Mathematical Society